# SDR SWAA2017112717987

- Difficulty date: November 23, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 45,807 hours, 26,139 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Detached
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE FELL OFF TRACK, DID NOT DEPLOY, STILL OPERATIONAL. REINSTALLED THE SLIDE IAW MT.
